# SDR MWEA96329

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, RT FLAP MOUNTED INBD HINGE FITTING WAS FOUND CRACKED AT ACTUATOR INBD LUG.  INSTALLED NEW HINGE FITTING IAW LH MANUAL 27-50-1.
